Worried About Unsafe Medications? Watch Out for These Symptoms.
At Ferrer, Poirot & Wansbrough, our drug injury lawyers are dedicated to fighting for the rights of people who were hurt by prescription medications. However, only a small percentage of medications are recalled due to dangerous side effects and complications. If you’re taking a medication or were recently prescribed a new medication, there’s a good chance it will be safe to take for as long as your doctor tells you to use it.
That said, it’s important to be aware of your health and how the medication affects you. Not all potential drug injuries are publicized, and sometimes it takes the U.S. Food and Drug Administration or the drug manufacturer months or even years after injuries begin occurring to announce medication recalls.
If you experience any of the following symptoms, call your doctor and get in touch with our legal team as soon as possible:
- Unexplained pain—Defective or dangerous drugs can cause organ damage, and sometimes, the only symptom victims will experience for long periods of time is pain. If you experience sudden and unexplained pain in your abdomen, chest, or back, be sure to tell your doctor.
- Bleeding—Some medications can thin the blood too much, resulting in heavy and uncontrolled bleeding. Others may cause severe irritation and inflammation, which can cause sudden bleeding. Never ignore unexplained bleeding, as it can be symptomatic of a drug injury or other serious health problems.
Getting a lawyer if you believe you’re suffering from a drug injury is your first step towards getting the compensation you deserve. Call us today for a free consultation to find out how we may be able to help.